# SDR ASAA2016032116325

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750222
- Condition: Corroded
- Location: Bs 727j-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT FLOOR SUPPORT ZEE CHANNEL SECTION IS CORRODED, APPROXIMATELY BS 727J+6 TO BS 767.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. ORIGINAL MATERIAL THICKNESS IS 0.040 IN, REMAINING THICKNESS IS 0.033", REMOVED 0.007".  REPLACED DAMAGED SECTION APPROXIMATELY  BS 727J+6, BS 767 RTH IAW SRM 53-00-53-2R-5 AND DWG 146A7500, REV A.
